# SDR 2004F00071

- Difficulty date: September 26, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND DENT ON LEADING EDGE OF SKIN OF LEFT WING AT STATION 180 ABOVE NR 3 KRUGER FLAP.  CUT OUT DENTED SECTION OF WING, FIXED LEADING EDGE SKIN AND INNER SKIN AT STATION 180.  FABRICATED A FLUSH REPAIR FILLER AND DOUBLER.  FABRICATED SKIN FOR INNER SKIN REPAIR AND FABRICATED RIB REPAIR.  TREATED AND PRIMED ALL PARTS.  INSTALLED ALL PARTS TO COMPLETE LEADING EDGE REPAIR.  (M)
